MathSciNet Relay Station
MathSciNet bibliographic data
MR934677 35L55 (35R05 65P05 86A15)
Lamm, Patricia K.; Murphy, Katherine A. Estimation of discontinuous coefficients and boundary parameters for hyperbolic systems. Quart. Appl. Math. 46 (1988), no. 1, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement